# SDR TWRA96366

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 2L MED UPPER BUSTLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED 2L MED BUSTLE LIGHT PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
